# SDR 95ZZZX6203

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N527SF
- Make and model: Bolkms BK117A3
- Aircraft serial: 7111
- System (JASC): 6220 · Main Rotor Head
- Part: Ring
- Part number: 11211418206
- Condition: Mismfg
- Location: M/R Head
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RINGS RECEIVED IN UNACCEPTABLE CONDITION.  OUTSIDE CIRCUMFERENCE HAS EXCESSIVE MACHINE CHATTER MARKS.  SOME MARKS CAN BE FELT BY RUNNING FINGER ACROSS THE OUTER RING SURFACE.  REPLACED WITH NEW UNITS, CORRECTED PROBLEM.
